# SDR USAASB98208

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 3964421
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - FLT 136 - CREW WAS UNABLE TO PRESSURIZE AIRCRAFT UPON CLIMB-OUT FROM DEN.  FLIGHT RETURNED TO FIELD AT DEN AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK FLOW CONTROL VALVE.  OPERATIONAL CHECK GOOD.  (M)
